# SDR 2003FA0000715

- Difficulty date: July 8, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N861AF
- Make and model: Grob G 120A
- Aircraft serial: 85001
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 120A1152
- Condition: Failed
- Location: Rt Aileron
- Part time: 946 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HR INSPECTION THE TECH FOUND THE RETAINING CLIP COMING OUT OF BEARING.
